Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had unprotected sex, taken Primolut. Now pain in breasts, no period

my last period started on nov 1st and bleeding continued for 3 to 4 days as usual. Had unprotected sex for the first time from nov 14 to 28 (somedays in between skipped ). till now no periods. had primolut tablet from 10th to 14th dec, twice a day as per my doctors pregnancy symptoms ,negative blood test ....I have pain in my breasts since 3 days.It sometimes happends when i get my period...but still no bleeding...
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello dear,
Dr. Purushottam welcomes you to HCM virtual clinic.
I have gone through your query.
I think I have understood your concern, I will try to suggest you the best possible treatment options.
1]Days of unprotected sexual activity you have mentioned fall in the range of most fertile days of the cycle - between day 10 to 20 of the cycle.
2] Periods can get delayed due to PRIMOLUT N tablets or delayed conception.
3] Breast pain might be a premenstrual symptom. It is observed in case many women. Your periods might be just due.
4] If you miss out your period date get UPT done. If negative , please do not worry.
5] I will suggest you to have proper sex counselling done. Use of barrier - like condom by partner , will help to prevent unwanted pregnancy and serious STDs.
I hope my answer helps you.
Answered: Sun, 20 Sep 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor